Alert archive / Minnesota / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 26, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at May 8, 2005, 7:10 PM CDT for Chippewa County, Swift County, Minnesota. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2005, 7:10 PM CDT (00:10 UTC)
- Expired
- May 8, 2005, 8:15 PM CDT
- In force
- 65 min
- Issued by
- NWS Twin Cities, MN
- Area
- Counties, with a storm outline in the text
Counties Chippewa County, MN, Swift County, MN
The radar
The Minneapolis radar (KMPX), 187 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 1:50 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 0.2 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1221 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1254 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMPX 090012 SVRMPX MNC023-151-090115- /O.NEW.KMPX.SV.W.0026.050509T0010Z-050509T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 710 PM CDT SUN MAY 8 2005 THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SWIFT COUNTY IN WEST CENTRAL MINNESOTA CHIPPEWA COUNTY IN WEST CENTRAL MINNESOTA * UNTIL 815 PM CDT * AT 709 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM... CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THIS STORM WAS LOCATED 16 MILES SOUTH OF APPLETON...OR ABOUT 9 MILES WEST OF MONTEVIDEO...AND MOVING NORTH AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... APPLETON... BENSON... WATSON... HOLLOWAY... MILAN... BIG BEND A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4520 9610 4484 9555 4540 9561 4540 9611 $$ RAH
2 follow-up statements
000 WUUS53 KMPX 090014 CCA SVRMPX MNC023-151-090115- /O.COR.KMPX.SV.W.0026.050509T0010Z-050509T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 710 PM CDT SUN MAY 8 2005 THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SWIFT COUNTY IN WEST CENTRAL MINNESOTA CHIPPEWA COUNTY IN WEST CENTRAL MINNESOTA * UNTIL 815 PM CDT * AT 713 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM... CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THIS STORM WAS LOCATED 13 MILES SOUTH OF APPLETON...OR ABOUT 9 MILES EAST OF MADISON...AND MOVING NORTH AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... APPLETON... BENSON... WATSON... HOLLOWAY... MILAN... BIG BEND... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4520 9610 4484 9555 4540 9561 4540 9611 $$
000 WWUS53 KMPX 090053 SVSMPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 751 PM CDT SUN MAY 8 2005 MNC023-151-090115- /O.CON.KMPX.SV.W.0026.000000T0000Z-050509T0115Z/ SWIFT MN-CHIPPEWA MN- 751 PM CDT SUN MAY 8 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 815 PM CDT FOR CHIPPEWA AND SWIFT COUNTIES... AT 747 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THIS STORM WAS LOCATED 9 MILES NORTHWEST OF HOLLOWAY...MOVING NORTH AT 40 MPH. DOPPLER RADAR ALSO SHOWED ANOTHER SEVERE THUNDERSTORM 10 MILES NORTH OF MONTIVIDEO...ALSO MOVING NORTH AT 40 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BIG BAND CITY...ASBURY... MILAN...DANVERS...CLONTARF...BENSON AND APPLETON. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR SOUTHWESTERN MINNESOTA. LAT...LON 4520 9610 4484 9555 4540 9561 4540 9611 $$ RAH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 2:15 PM CDT, 4 hours 55 minutes earlier.
Area forecast discussion, May 8, 2:15 PM CDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 215 PM CDT SUN MAY 8 2005 .DISCUSSION... AWIPS BASED 0-3 KM VGP VALUES EXCEEDING .26 AT 1900Z PUTTING WESTERN CWA UNDER THE TOR RISK AS PER TOR WATCH 232. 0-6 KM SHEAR CERTAINLY FAVORING SUPERCELLS OUT WEST... 0-1 KM SHEAR IS QUITE WEAK BUT MAY INCREASE INTO THE EVENING HOURS. FOCUS FOR CONVECTIVE INITIATION EXPECTED TO BE WEST AND SOUTHWEST OF OUR CWA...THEN THESE STORMS SHOULD ROLL ACROSS WESTERN CWA THIS EVENING. OVER REST OF OUR CWA...850 MB MOIST FLUX DIVERGENCE THIS AFTERNOON HAS LARGELY SUPPRESSED CONVECTION. THE 850 MB MOIST FLUX DIVERGENCE REVERSES SIGN TONIGHT AS THE LOW LEVEL JET REDEVELOPS TONIGHT. THIS SHOULD INTERACT WITH THE ELEVATED INSTABILITY TONIGHT...TO FAVOR MUCH MORE WIDESPREAD CONVECTION...HOWEVER THE 12Z NAM MODEL STABILIZES THE ELEVATED CONVECTION OVERNIGHT...SO THINK LIKELY POPS FOR TONIGHT ARE ENOUGH. AS UPPER LOW MEANDERS EAST NORTHEASTWARD INTO MN FROM THE DAKOTAS ...FORCING FAVORS MORE SHOWERS AND THUNDERSTORMS MONDAY AND MONDAY NIGHT...BUT DRIER AIR SHOULD LIMIT PRECIPITATION POTENTIAL MONDAY NIGHT...ALL BUT FAR NORTHERN CWA. PREVIOUS GRIDS IN AGREEMENT WITH LATEST GFS AND NAM IN TERMS OF DRYING PATTERN FOR TUESDAY AND TUESDAY NIGHT. AGAIN THE 12Z NAM/GFS SUPPORT THE NEXT CHANCE FOR PRECIPITATION WITH THE SHORT WAVE APPROACHING US ON WEDNESDAY. CHANGES TO THE GRIDS IN THE TEMPERATURE DEPARTMENT WERE TO RAISE MINS TONIGHT AND MAXES MONDAY BASED ON ADVECTION...AND FOR MONDAY NIGHT BASED ON TRAJECTORY. LEFT READINGS ALONG BEYOND THAT FOR THE REST OF THE SHORT TERM...THROUGH WEDNESDAY. LONGER TERM...WEDNESDAY NIGHT THROUGH SUNDAY LATEST GFS RUN CONTINUES TO SHOW A BLOCKY LOOKING PATTERN ACROSS NORTH AMERICA DURING THIS PERIOD. INITIALLY...THE PATTERN LOOKS LIKE A REX BLOCK WITH A TRANSITION TO MORE OF AN OMEGA STRUCTURE BY THE END OF THE FORECAST PERIOD AS THE SOUTHERN TROUGH SHEARS OUT. THE MAIN FEATURE TO FOCUS ON FOR THE MPX CWA IS THE ARRIVAL OF SOUTHWEST FLOW ALOFT FOR PRECIPITATION TIMING. THE GFS BRINGS IN SOUTHWEST FLOW LATE WEDNESDAY AND KEEPS THIS INTO SATURDAY MORNING. HOWEVER...WITH THE TROUGH SHEARING OUT AND DROPPING MEAN RH VALUES...WE ARE CARRYING PRECIPITATION FROM WEDNESDAY NIGHT INTO FRIDAY AND GOING DRY FOR THE WEEKEND. VERY LITTLE CHANGES MADE TO TEMPERATURE GRIDS. && .MPX WATCHES/WARNINGS/ADVISORIES... .MN...NONE. .WI...NONE. && RJN/WET
Hazardous weather outlook, May 8, 6:42 PM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 642 PM CDT SUN MAY 8 2005 MNZ041-047-048-054>056-064-073-091100- CHIPPEWA-DOUGLAS-LAC QUI PARLE-POPE-REDWOOD-STEVENS-SWIFT- YELLOW MEDICINE- 642 PM CDT SUN MAY 8 2005 ...TORNADO WATCH UNTIL 9 PM... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND PORTIONS OF SOUTHWEST MINNESOTA. .DAY ONE...TONIGHT A MODERATE RISK OF SEVERE THUNDERSTORMS EXISTS TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE DUE TO A MOIST AND UNSTABLE AIR MASS AND A LOW PRESSURE SYSTEM APPROACHING FROM SOUTH DAKOTA. THE MAIN THREAT FROM STORMS WILL BE LARGE HAIL...DAMAGING WINDS AND TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE IN THE FORECAST AGAIN FOR WEDNESDAY AND THURSDAY BUT ORGANIZED SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...ALTHOUGH ISOLATED SEVERE HAIL REPORTS WILL BE POSSIBLE. HEAVY DOWNPOURS COULD ALSO CAUSE LOCALIZED URBAN...STREAM...AND LOWLAND FLOODING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. MNZ044-045-052-053-060>063-069-070-077-078-085-093-WIZ014>016- 023>028-091100- ANOKA-BARRON-CHIPPEWA-CHISAGO-DAKOTA-DUNN-EAU CLAIRE-FREEBORN- GOODHUE-HENNEPIN-ISANTI-KANABEC-MILLE LACS-PEPIN-PIERCE-POLK-RAMSEY- RICE-RUSK-SCOTT-ST CROIX-STEELE-WASHINGTON- 642 PM CDT SUN MAY 8 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL AND SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT AS LOW PRESSURE OVER THE DAKOTAS PUSHES TOWARD WESTERN MINNESOTA. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN SEVERE WEATHER THREAT...BUT ISOLATED TORNADOES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE STORM PREDICTION CENTER IS CONTINUING THE SLIGHT RISK OF SEVERE THUNDERSTORMS ON MONDAY. THE LOW PRESSURE TROUGH WILL PASS OVER THE AREA ON MONDAY...AND THUNDERSTORMS THAT DEVELOP MAY BECOME SEVERE. THUNDERSTORMS ARE IN THE FORECAST AGAIN FOR WEDNESDAY AND THURSDAY BUT ORGANIZED SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...ALTHOUGH ISOLATED SEVERE HAIL REPORTS WILL BE POSSIBLE. HEAVY DOWNPOURS COULD ALSO CAUSE LOCALIZED URBAN...STREAM...AND LOWLAND FLOODING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. MNZ042-043-049>051-057>059-065>068-074>076-082>084-091-092-091100- BENTON-BLUE EARTH-BROWN-CARVER-FARIBAULT-KANDIYOHI-LE SUEUR-MARTIN- MCLEOD-MEEKER-MORRISON-NICOLLET-RENVILLE-SHERBURNE-SIBLEY-STEARNS- TODD-WASECA-WATONWAN-WRIGHT- 642 PM CDT SUN MAY 8 2005 ...SEVERE THUNDERSTORM WARNING UNTIL 1 AM THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL MINNESOTA. .DAY ONE...TONIGHT A RISK OF SEVERE THUNDERSTORMS EXISTS TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE DUE TO A MOIST AND UNSTABLE AIR MASS ALONG WITH A LOW PRESSURE SYSTEM APPROACHING FROM SOUTH DAKOTA. THE MAIN THREAT FROM STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. A FEW TORNADOES CAN NOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE STORM PREDICTION CENTER IS CONTINUING THE SLIGHT RISK OF SEVERE THUNDERSTORMS ON MONDAY. THE LOW PRESSURE TROUGH WILL PASS OVER THE AREA ON MONDAY...AND THUNDERSTORMS THAT DEVELOP MAY BECOME SEVERE. THUNDERSTORMS ARE IN THE FORECAST AGAIN FOR WEDNESDAY AND THURSDAY BUT ORGANIZED SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...ALTHOUGH ISOLATED SEVERE HAIL REPORTS WILL BE POSSIBLE. HEAVY DOWNPOURS COULD ALSO CAUSE LOCALIZED URBAN...STREAM...AND LOWLAND FLOODING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.
In the hours before
Special weather statement, May 8, 1:48 PM CDT, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 148 PM CDT SUN MAY 8 2005 MNZ041-047>048-054>056-064-073-090200- CHIPPEWA MN-DOUGLAS MN-LAC QUI PARLE MN-POPE MN-REDWOOD MN- STEVENS MN-SWIFT MN-YELLOW MEDICINE MN- ...THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 232 IN EFFECT UNTIL 9 PM CDT FOR THE FOLLOWING AREA... IN MINNESOTA THIS WATCH INCLUDES 8 COUNTIES IN SOUTHWEST MINNESOTA REDWOOD... IN WEST CENTRAL MINNESOTA CHIPPEWA... DOUGLAS... LAC QUI PARLE... POPE... STEVENS... SWIFT... YELLOW MEDICINE... THIS INCLUDES THE CITIES OF...GRANITE FALLS...MORRIS... ALEXANDRIA...MADISON...BENSON...REDWOOD FALLS... MONTEVIDEO AND GLENWOOD.
Special weather statement, May 8, 5:34 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 534 PM CDT SUN MAY 8 2005 MNZ042>043-049>051-057>059-065>068-074>076-082>084-091>092- 090600- BENTON MN-BLUE EARTH MN-BROWN MN-CARVER MN-FARIBAULT MN- KANDIYOHI MN-LE SUEUR MN-MCLEOD MN-MARTIN MN-MEEKER MN- MORRISON MN-NICOLLET MN-RENVILLE MN-SHERBURNE MN-SIBLEY MN- STEARNS MN-TODD MN-WASECA MN-WATONWAN MN-WRIGHT MN- ...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 236 IN EFFECT UNTIL 1 AM CDT FOR THE FOLLOWING AREA... IN MINNESOTA THIS WATCH INCLUDES 20 COUNTIES IN CENTRAL MINNESOTA BENTON... KANDIYOHI... MCLEOD... MEEKER... MORRISON... RENVILLE... SHERBURNE... SIBLEY... STEARNS... TODD... WRIGHT... IN EAST CENTRAL MINNESOTA CARVER... IN SOUTH CENTRAL MINNESOTA BLUE EARTH... BROWN... FARIBAULT... LE SUEUR... MARTIN... NICOLLET... WASECA... WATONWAN... THIS INCLUDES THE CITIES OF...LE SUEUR...MONTICELLO... LONG PRAIRIE...CHASKA...NEW ULM...ST. PETER...MANKATO... LITTLE FALLS...FAIRMONT...LITCHFIELD...WASECA...BLUE EARTH... ST. JAMES...GAYLORD...ELK RIVER...WILLMAR...ST. CLOUD...OLIVIA... SAUK RAPIDS AND HUTCHINSON. MNZ041-047>048-054>056-064-073-090200- CHIPPEWA MN-DOUGLAS MN-LAC QUI PARLE MN-POPE MN-REDWOOD MN- STEVENS MN-SWIFT MN-YELLOW MEDICINE MN- ...TORNADO WATCH NUMBER 232 REMAINS VALID UNTIL 9 PM CDT FOR THE FOLLOWING AREA... IN MINNESOTA THIS WATCH INCLUDES 8 COUNTIES IN SOUTHWEST MINNESOTA REDWOOD... IN WEST CENTRAL MINNESOTA CHIPPEWA... DOUGLAS... LAC QUI PARLE... POPE... STEVENS... SWIFT... YELLOW MEDICINE... THIS INCLUDES THE CITIES OF...GRANITE FALLS...MADISON...BENSON... MORRIS...ALEXANDRIA...REDWOOD FALLS...MONTEVIDEO AND GLENWOOD. SOUTH CENTRAL MINNESOTA BLUE EARTH... BROWN... FARIBAULT... LE SUEUR... MARTIN... NICOLLET... WASECA... WATONWAN... THIS INCLUDES THE CITIES OF...LE SUEUR...MONTICELLO... LONG PRAIRIE...CHASKA...NEW ULM...ST. PETER...MANKATO... LITTLE FALLS...FAIRMONT...LITCHFIELD...WASECA...BLUE EARTH... ST. JAMES...GAYLORD...ELK RIVER...WILLMAR...ST. CLOUD...OLIVIA... SAUK RAPIDS AND HUTCHINSON.
Local storm report, May 8, 6:16 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
616 PM CDT SUN MAY 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL WALNUT GROVE 44.23N 95.47W
05/08/2005 1.00 INCH REDWOOD MN TRAINED SPOTTER
&&
AJZLocal storm report, May 8, 6:54 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
654 PM CDT SUN MAY 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL 4 E BRUSH CREEK 43.69N 93.73W
05/08/2005 0.50 INCH FARIBAULT MN STORM CHASER
CHASER REPORTED CONSIDERABLE AMOUNT OF HAIL...CARS PULLED
OVER ON I90
&&
GJERDINGEN/WEIBELERLocal storm report, May 8, 7:08 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
708 PM CDT SUN MAY 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM TSTM WND GST MANKATO 44.17N 93.99W
05/08/2005 60 MPH BLUE EARTH MN LAW ENFORCEMENT
&&
GJERDINGEN/WEIBELERThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:19 PM CDT | Severe Thunderstorm Warning | MPX | Rice | 26 min |
| May 8, 7:27 PM CDT | Tornado Warning | MPX | Lac qui Parle | 33 min |
| May 8, 8:07 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Carver, Dakota, Hennepin, Ramsey, Scott and 2 more | 53 min |
| May 8, 8:12 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope | 59 min |
| May 9, 5:35 PM CDT | Tornado Warning | MPX | Le Sueur, Scott, Sibley | 38 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.